PARTIAL QUASIANALYTICITY OF DISTRIBUTION SOLUTIONS TO WEAKLY NONLINEAR DIFFERENTIAL EQUATIONS WITH WEIGHTS ASSIGNED TO DERIVATIVES Article Shananin N.A. Mathematical Notes. Vol. 68. 2000. P. 519-527
A BOUNDARY VALUE PROBLEM FOR POISSON'S TWO-MEDIA EQUATION IN L-P(2)-SPACES Article Maslennikova V.N., Vereshchagin Y.S. Mathematical Notes. Vol. 66. 1999. P. 421-430
A BOUNDARY VALUE PROBLEM FOR POISSON'S TWO-MEDIA EQUATION IN L P 2-SPACES Article Maslennikova V.N., Vereshchagin Yu.S. Mathematical Notes. Vol. 66. 1999. P. 421-430
A BOUNDARY VALUE PROBLEM FOR POISSON'S TWO-MEDIA EQUATION IN L<INF>P</INF><SUP>2</SUP>-SPACES Article Maslennikova V.N., Vereshchagin Yu.S. Mathematical Notes. Vol. 66. 1999. P. 421-430
ON BELLMAN'S APPROACH TO OPTIMAL CONTROL THEORY Article Sukhinin M.F. Mathematical Notes. Vol. 66. 1999. P. 636-641
ON THE STRUCTURE OF THE SOLUTION OF SINGULARLY PERTURBED INITIAL BOUNDARY VALUE PROBLEMS WITH AN UNBOUNDED SPECTRUM OF THE LIMIT OPERATOR Article Konyaev Yu.A. Mathematical Notes. Vol. 65. 1999. P. 701-704
HELMHOLTZ POTENTIALITY CONDITIONS FOR SYSTEMS OF DIFFERENCE-DIFFERENTIAL EQUATIONS Article Popov A.M. Mathematical Notes. Vol. 64. 1998. P. 377-381
SINGULARITIES OF SOLUTIONS OF THE LINEARIZED NAVIER-STOKES SYSTEM Article Shananin N.A. Mathematical Notes. Vol. 63. 1998. P. 562-564
THE EMBEDDING THEOREM FOR SOBOLEV SPACES WITH MIXED NORM FOR LIMIT EXPONENTS Article Burenkov V.I., Viktoröva N.B. Mathematical Notes. Vol. 59. 1996. P. 45-51
REGULARITY OF SOLUTIONS TO THE NAVIER-STOKES EQUATIONS Article Shananin N.A. Mathematical Notes. Vol. 59. 1996. P. 574-578
ON THE STRUCTURE OF A LIE-ADMISSIBLE ALGEBRA IN THE SPACE OF GATEAUX DIFFERENTIABLE OPERATORS Article SAVCHIN V.M. Mathematical Notes. Vol. 55. 1994. P. 103-104
PROBLEM OF INSTRUSION IN A STRATIFIED VISCOUS FLUID FOR THREE SPACE VARIABLES Article Maslennikova V.N., Ginnatullin A.I. Mathematical Notes. Vol. 51. 1992. P. 374-379
PERIODIC SOLUTIONS OF DIFFERENCE RUNGE-KUTTA SCHEMES Article Rozhkov V.I., Popov A.M. Mathematical Notes. Vol. 49. 1991. P. 617-620
DIFFERENTIABILITY WITH RESPECT TO PARAMETERS IN THE PRESENCE OF A PRIORI ESTIMATES Article Sukhinin M.F. Mathematical Notes. Vol. 50. 1991. P. 857-860